... shot up, i had a very bad cough and felt very weak. I have spoken to my doctor who says that I must still take Sirolimus. Am I going to have these side effects for the rest of my life?
Weakness and increases in serum creatinine are both reported side effects of Sirolimus.
It is hard to predict what may happen in the future with regard to these side effects. Some patients find that the effects are less noticeable with time as the body adjusts to the medication . A reduction in dosage may also help with the side effects.
Discuss your options with your doctor.
All the best.
- Sirolimus Information for Consumers
- Sirolimus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sirolimus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 1 answer
Posted 25 Jun 2010 • 1 answer
Posted 19 Aug 2010 • 1 answer
Posted 18 Nov 2013 • 2 answers
Posted 27 Feb 2014 • 1 answer